Nytol Liquid Diphenhydramine Caramel Flavour
  • Nytol Liquid Diphenhydramine Caramel Flavour
  • Nytol Liquid Diphenhydramine Caramel Flavour

Nytol Liquid Diphenhydramine Caramel Flavour

300ml 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Learn more
£10.99
In Stock
Delivery information Product #0150003

Please note images are for illustration purposes and may differ from the product(s) you receive

Nytol Liquid Diphenhydramine Caramel Flavour contains the active ingredient Diphenhydramine hydrochloride 10mg/5ml which is a temporary night-time sleep aid. Not recommended as a sleep aid in children under 16 years of age.

Nytol

Nytol Liquid Diphenhydramine Caramel Flavour is a Caramel flavoured liquid for short-term mild hypnotic (sleep aid) for adults. It is suitable for adults over the age of 16 who are struggling with insomnia and need help to get a good night's sleep.

Key features of Nytol Liquid Diphenhydramine Caramel Flavour

  • Use in the relief of temporary sleep disturbances
  • Contains the active ingredient Diphenhydramine hydrochloride 10mg/5ml
  • Caramel Flavour liquid

To be used as a sleep aid in adults only. Not to be given to anyone under the age of 16

Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

The recommended dose is:

Adults: 10 to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved. Do not take a repeat dose in the same night.

Not recommended as a sleep aid in children under 16 years of age.

If you take more Nytol Liquid Caramel Flavour 10mg/5ml oral solution than you should: Seek medical attention as soon as possible. When seeking medical advice, you should, if possible, take the medicine and this lea et with you provided it doesn't cause a delay. If you have any further questions on the use of this medicine, ask your doctor or pharmacist

Do not use this medicine if you are allergic to diphenhydramine hydrochloride or any of the ingredients listed in section 6 of this leaflet if you have a peptic ulcer if you have a blockage between your stomach and small intestine. Warnings and precautions

Talk to your doctor or pharmacist before taking this medicine: if you suer from myasthenia gravis (abnormal muscle function) if you suer from seizures or have epilepsy if you suer from asthma, bronchitis or Chronic Obstructive Pulmonary Disease (COPD) if you have narrow-angle glaucoma if you have an enlarged prostate if you have difficulty urinating if you have moderate to severe liver or kidney problems if you are elderly, particularly if you also suer from confusion.

Do not use to sedate a child.

This medicine is for short term use. It may not work as well if you use it continuously. If your symptoms persist, see your doctor for advice.

Other medicines and Nytol Liquid Caramel Flavour 10mg/5ml oral solution: Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines, including: Other antihistamines including those used on your skin and in cough and cold medicines Tranquilisers or anxiolytics (sedatives) used to treat anxiety e.g. diazepam Hypnotics (e.g. nitrazepam) used to help you sleep better Monoamine oxidase inhibitors (MAOIs) for depression (e.g. phenelzine) or if you have stopped taking an MAOI within the last two weeks. Metoprolol (a beta blocker) used to treat high blood pressure, angina, irregular heart beat or overactive thyroid Venlafaxine used to treat depression Anticholinergics which relax smooth muscle and are used for example in Parkinson's disease, irritable bowel syndrome and incontinence e.g. procyclidine, trihexyphenidyl, atropine, oxybutynin, fesoterodine Tricyclic antidepressants (e.g. imipramine, amitriptyline

Nytol Liquid Caramel Flavour 10mg/5ml oral solution with alcohol: While taking this medicine avoid alcoholic drink.

Pregnancy and breast-feeding: Do not take this medicine if you are pregnant or breast-feeding.

Driving and using machines: This medicine causes drowsiness and sedation and may also cause dizziness, blurred vision, disturbance in attention and slower reaction times. Do not drive or operate machinery while you are affected in this way

Like all medicines, this medicine can cause side eects, although not everybody gets them. If any of the following occur STOP TAKING THIS MEDICINE IMMEDIATELY and contact your doctor, as these may be signs of an allergic reaction: Difficulty breathing or shortness of breath, swelling of the face, mouth or throat Rash, hive (itchy, raised red weals). If you notice any of the following eects tell your doctor straightaway: Faster heartbeat, irregular heartbeat Fits, diculty making or controlling movements.

Like all medicines, this medicine can cause side effects, although not everybody gets them. If any of the following occur STOP TAKING THIS MEDICINE IMMEDIATELY and contact your doctor, as these may be signs of an allergic reaction: Difficulty breathing or shortness of breath, swelling of the face, mouth or throat Rash, hive (itchy, raised red weals). If you notice any of the following e-ffects tell your doctor straightaway: Faster heartbeat, irregular heartbeat Fits, difficulty making or controlling movements.

Tell your doctor, pharmacist or nurse if you suffer from any of the following side effects: Common side effects (may affect up to 1 in 10 people): Sedation, drowsiness, dizziness, unsteadiness, disturbance, inattention Dry mouth Fatigue. Other side effects (frequency not known - cannot be estimated from the data available): Palpitations (feeling your heartbeat) Headache, tingling or numbness (pins and needles) Depression, sleep disturbances Confusion, excitation e.g. increased energy, restlessness, nervousness (the elderly are more likely to experience these effects) Difficulty urinating or inability to pass urine Thicker bronchial mucus Blurred vision Feeling or being sick, stomach problems Muscle twitching Reduced sense of touch.

Reporting of side effects If you get any side effects, talk to your doctor or pharmacist or nurse. This includes any possible side effects not listed in this lea et. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in Google Play or Apple App store. By reporting side affects you can help provide more information on the safety of this medicine.

The active substance is diphenhydramine hydrochloride, 10mg in 5ml. The other ingredients are: purified water, sucrose, sodium saccharin, propylene glycol, glycerin, parahydroxy benzoates (methyl E218, ethyl E214, propyl E216 & butyl), caramel favouring, colouring (caramel E150).

In addition to the active ingredient, some of the other ingredients in this medicine may aect some individuals:  This medicine contains 1.66g of sucrose in 5ml. This should be taken into account in patients with diabetes mellitus. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product  This medicine contains 260mg propylene glycol in each 5ml.  This medicine contains Parahydroxybenzoates (methyl E218, ethyl E214, propyl E216 & butyl) which may cause allergic reactions (possibly delayed).  This medicine contains less than 1 mmol sodium (23 mg) per 5 ml, that is to say essentially 'sodium-free'.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close